Hokkaido Mathematical Journal

Existence and polynomial growth of periodic solutions to KdV-type equations

Yung-Fu FANG

Full-text: Open access

Abstract

We establish local and global existence of periodic solutions for KdV type equations, employing Fourier series and a fixed point argument. We also investigate the polynomial growth of the solutions.

Article information

Source
Hokkaido Math. J., Volume 34, Number 3 (2005), 629-654.

Dates
First available in Project Euclid: 29 September 2010

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1285766289

Digital Object Identifier
doi:10.14492/hokmj/1285766289

Mathematical Reviews number (MathSciNet)
MR2186825

Zentralblatt MATH identifier
1091.35079

Subjects
Primary: 35D05

Keywords
global existence fixed point argument periodic solution KdV type equation,Polynomial growth

Citation

FANG, Yung-Fu. Existence and polynomial growth of periodic solutions to KdV-type equations. Hokkaido Math. J. 34 (2005), no. 3, 629--654. doi:10.14492/hokmj/1285766289. https://projecteuclid.org/euclid.hokmj/1285766289


Export citation